# SDR FDEA200904281460

- Difficulty date: April 28, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 54,318 hours, 41,731 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E FALSE SPAR CHORD ANGLE CRACKED.  REMOVED & REINSTALLED TORQUE BOX FITTING TO ACCESS WEB, CUT-OUT DAMAGED AREA.  FABRICATED NEW WEB, FABRICTATED NEW CHORD SECTION, FABRICATED 2 ANGLES, FABRICATED 2 RADIUS FILLER, AND FABRICATED NEW DOUBLER.  HEAT TREATED ANGLES AS REQUIRED TO T6 CONDITION IAW FAS ENGINEERING REPORT 2-37153-801 REV A.  TREATED/PRIMED AND INSTALLED ALL PARTS ALL IAW SRM 51-30-2 & DWG SR 27-57-038 REV C.
